# SDR REXA2025010600007

- Difficulty date: November 15, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED MULTIPLE PLACES BETWEEN F.S. 1000 - F.S. 1047     REMOVED AND INSTALLED NEW AFT CARGO DOOR SILL PN P/N MM670-35655-003 IAW CRJ700 SRM 53-61-23-201-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01 AND CRJ700 SRM 51-45-00-001-001-A01 AND CRJ700 SRM 51-42-15-001-001-A01
